Analytical approach to fractional partial differential equations in fluid mechanics by means of the homotopy perturbation method


Yildirim A.

INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, vol.20, no.2, pp.186-200, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1108/09615531011016957
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW
  • Page Numbers: pp.186-200

Abstract

Purpose - This paper aims to present a general framework of the homotopy perturbation method (HPM) for analytic treatment of fractional partial differential equations in fluid mechanics. The fractional derivatives are described in the Caputo sense.